# SDR 9807939615

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47129
- System (JASC): 2450 · AC Power Distribution System
- Part: Power Relay
- Condition: Failed
- Location: Right
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW DETECTED ELECTRICAL BURNING SMELL IN COCKPIT DURING FINAL APPROACH.  AIRCRAFT LANDED WITHOUT INCIDENT AND POWER WAS SWITCHED TO EMERGENCY POWER ONLY.  SMELL DISSIPATED.  MAINTENANCE FOUND LOOSE HARDWARE AT TERMINAL STRIPS ON EITHER SIDE OF CROSSTIE RELAY AND RIGHT AC POWER RELAY STUD BROKEN.  REPLACED AND RESECURED HARDWARE AND REPLACED RIGHT AC POWER RELAY, OPERATIONAL CHECK NORMAL.
